Alert archive / Maine / River Flood Warnings in 2016

River Flood Warning 2, NWS Gray, ME

January 10, 2016Oxford County, Maine

NWS Gray, ME issued this river flood warning at Jan 10, 2016, 7:36 PM EST for Oxford County, Maine. It took effect at Jan 10, 2016, 8:22 PM EST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jan 10, 2016, 7:36 PM EST (00:36 UTC)
In effect from
Jan 10, 2016, 8:22 PM EST
Expired
Jan 11, 2016, 7:32 AM EST
In force
11 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
Minor

County Oxford County, ME

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swift River at Roxbury (ROXM1). The gauge peaked at 7.05 ft at Jan 11, 2016, 12:00 AM EST.

actionminormoderate51001/1001/1101/12
Action stage
5 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01055000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

985 
WGUS41 KGYX 110036
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
736 PM EST SUN JAN 10 2016

...The National Weather Service in Gray has issued a flood warning for the 
following rivers in Maine

  Swift River At Roxbury affecting Oxford County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

MEC017-111232-
/O.NEW.KGYX.FL.W.0002.160111T0122Z-160111T1232Z/
/ROXM1.1.ER.160111T0122Z.160111T0207Z.160111T0632Z.NO/
736 PM EST SUN JAN 10 2016

The National Weather Service in Gray has issued a 

* Flood warning for 
  the Swift River At Roxbury
* From this evening until Monday morning.
* At 7 PM Sunday the stage was 5.7 feet.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage this evening and continue to rise to 
  near 7.8 feet by midnight. The river will fall below flood stage early 
  Monday morning.

&&

LAT...LON 4477 7076 4477 7058 4454 7054 4451 7072


$$
2 follow-up statements
562 
WGUS81 KGYX 110511
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1211 AM EST MON JAN 11 2016

...The flood warning continues for the following rivers in Maine

  Swift River At Roxbury affecting Oxford County
  Kennebec River At Skowhegan affecting Somerset County
  Kennebec River At Augusta affecting Kennebec County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

MEC005-111232-
/O.EXT.KGYX.FL.W.0001.000000T0000Z-160111T1232Z/
/WBKM1.1.ER.160111T0130Z.160111T0445Z.160111T0632Z.NO/
1211 AM EST MON JAN 11 2016

...Flood warning extended until this morning...
The flood warning continues for
  The Presumpscot River At Westbrook.
* Into this morning.
* At 11 PM Sunday the stage was 16.8 feet.
* Flood stage is 15.0 feet.
* The river will continue to fall to below flood stage this morning.

&&

LAT...LON 4379 7050 4385 7038 4375 7020 4368 7030


$$

MEC017-111232-
/O.CON.KGYX.FL.W.0002.000000T0000Z-160111T1232Z/
/ROXM1.1.ER.160111T0431Z.160111T0600Z.160111T0632Z.NO/
1211 AM EST MON JAN 11 2016

The flood warning continues for
  The Swift River At Roxbury.
* Into this morning.
* At 11 PM Sunday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* The river will remain relatively steady before falling below flood
.stage early this morning.

&&

LAT...LON 4477 7076 4477 7058 4454 7054 4451 7072


$$

MEC025-111711-
/O.CON.KGYX.FL.W.0003.160111T0954Z-160112T1108Z/
/SKOM1.1.ER.160111T0954Z.160111T1800Z.160112T0508Z.NO/
1211 AM EST MON JAN 11 2016

The flood warning continues for
  The Kennebec River At Skowhegan.
* from early this morning until Tuesday morning.
* At 10 PM Sunday the flow was 12500 cfs.
* Minor Flooding is forecast.
* Flood flow is 35000 CFS.
* The river will continue rising to near 44220 cfs by this afternoon. The river 
  will fall below flood stage during the early morning hours
  on Tuesday.

&&

LAT...LON 4481 6997 4488 6986 4457 6953 4438 6965
      4438 6981 4456 6971             

$$

MEC011-111711-
/O.CON.KGYX.FL.W.0004.160111T2100Z-160112T0600Z/
/ASTM1.1.ER.160111T2100Z.160111T2200Z.160112T0000Z.UU/
1211 AM EST MON JAN 11 2016

The flood warning continues for
  The Kennebec River At Augusta.
* from late this afternoon until late tonight.
* At 11 PM Sunday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this afternoon and continue to rise
  to near 12.1 feet by late this afternoon. the river will fall below flood 
  stage by this evening.

&&

LAT...LON 4383 6974 4386 6958 4440 6964 4439 6982

$$
jc
508 
WGUS81 KGYX 110958
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
458 AM EST MON JAN 11 2016

...The flood warning is cancelled for the following rivers in Maine...

  Swift River At Roxbury affecting Oxford County


...The flood warning continues for the following rivers in Maine

  Presumpscot River At Westbrook affecting Cumberland County
  Kennebec River At Skowhegan affecting Somerset County
  Kennebec River At Augusta affecting Kennebec County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

MEC005-111650-
/O.EXT.KGYX.FL.W.0001.000000T0000Z-160111T1650Z/
/WBKM1.1.ER.160111T0130Z.160111T0730Z.160111T1050Z.NO/
458 AM EST MON JAN 11 2016

...Flood warning extended this morning...
The flood warning continues for
  The Presumpscot River At Westbrook.
* This morning.
* At 4 AM Monday the stage was 17.0 feet and slowly falling.
* Flood stage is 15.0 feet.
* The river will continue to slowly fall to below flood stage by
mid morning.

&&

LAT...LON 4379 7050 4385 7038 4375 7020 4368 7030


$$

MEC025-112158-
/O.EXT.KGYX.FL.W.0003.160111T1709Z-160112T0117Z/
/SKOM1.1.ER.160111T1709Z.160111T1800Z.160111T1917Z.NO/
458 AM EST MON JAN 11 2016

...Flood warning extended until this evening...
The flood warning continues for
  The Kennebec River At Skowhegan.
* from this afternoon until this evening.
* At 4 AM Monday the flow was 23000 cfs and rising.
* Minor Flooding is forecast.
* Flood flow is 35000 CFS.
* The river will continue rising to near 35000 cfs by early this
afternoon. The river will fall below flood stage later this
afternoon.

&&

LAT...LON 4481 6997 4488 6986 4457 6953 4438 6965
      4438 6981 4456 6971             

$$

MEC011-112158-
/O.EXT.KGYX.FL.W.0004.160111T1945Z-160112T0530Z/
/ASTM1.1.ER.160111T1945Z.160111T2100Z.160111T2330Z.UU/
458 AM EST MON JAN 11 2016

...Flood warning extended until late tonight...
The flood warning continues for
  The Kennebec River At Augusta.
* from this afternoon until late tonight.
* At 4 AM Monday the stage was 8.6 feet.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this afternoon
and continue to rise to near 12.3 feet by late this afternoon. The
river will fall below flood stage by this evening.


&&

LAT...LON 4383 6974 4386 6958 4440 6964 4439 6982


$$

MEC017-111028-
/O.CAN.KGYX.FL.W.0002.000000T0000Z-160111T1232Z/
/ROXM1.1.ER.160111T0431Z.160111T0445Z.160111T0515Z.NO/
458 AM EST MON JAN 11 2016

The flood warning is cancelled for
  The Swift River At Roxbury.
* This morning.
* At 4 AM Monday the stage was 5.7 feet and falling.
* Flood stage is 7.0 feet.


&&

LAT...LON 4477 7076 4477 7058 4454 7054 4451 7072


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Jan 10, 3:48 PM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Jan 10, 3:48 PM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
348 PM EST SUN JAN 10 2016

.SYNOPSIS...
DEEPENING LOW PRESSURE TRACKING TO OUR WEST WILL DRIVE A STRONG COLD
FRONT THROUGH NEW ENGLAND EARLY TONIGHT. THIS FRONT WILL BE PRECEDED
BY HEAVY RAIN...AS WELL AS STRONG WINDS FOR PORTIONS OF MAINE AND
NEW HAMPSHIRE. HIGH PRESSURE WILL BUILD OVER THE AREA ON MONDAY.
THE NEXT STORM SYSTEM WILL LIKELY BRING A LIGHT SNOWFALL TO THE
REGION TUESDAY...WITH POTENTIAL FOR MORE SIGNIFICANT IMPACTS
ACROSS WESTERN MAINE. THIS SYSTEM WILL BE FOLLOWED BY FAIR
WEATHER FOR THE REMAINDER OF THE WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 19Z...A 984 MILLIBAR LOW WAS NEAR GEORGIAN BAY WITH A TRAILING
OCCLUDED/COLD FRONT THROUGH EASTERN NEW YORK AND MID ATLANTIC
REGION...AND A WARM FRONT STRETCHING THROUGH SOUTHERN NEW ENGLAND
AND THE GULF OF MAINE. STRONG ATLANTIC INFLOW...AND 90 PLUS KNOT
SOUTHEAST LOW LEVEL JET WILL PRODUCE HEAVY RAINFALL ACROSS THE
REGION INTO THE EVENING HOURS. AN ISOLATED RUMBLE OF THUNDER CAN'T
BE RULE OUT NEXT FEW HOURS OVER EXTREME SOUTHERN  PORTIONS OF THE
FORECAST AREA AS WELL. RAINFALL TOTALS OF ONE TO TWO INCHES APPEAR
LIKELY...WITH UP TO 3 INCHES ALONG FAVORED EAST FACING SLOPES. THE
RECORD HIGHS AT BOTH PORTLAND AND CONCORD...50 F...SHOULD BE TIED
OR BROKEN NEXT FEW HOURS AS WARM AIR CONTINUES TO STREAM INTO THE
REGION. ALONG AND JUST AHEAD OF THE SURFACE COLD/OCCLUDED FRONT WE
WILL SEE SEVERAL HOURS OF STRONG WINDS...WITH HIGHEST GUSTS ALONG
THE COAST AND IMMEDIATELY INLAND. THE HIGHER TERRAIN ABOVE 1500 FT
WILL ALSO SEE STRONG GUSTS. THE RAIN WILL QUICKLY TAPER TO SHOWERS
FOLLOWING THE FRONTAL PASSAGE...WITH LEFT OVER PRECIPITATION
ACROSS THE HIGHER TERRAIN TRANSITIONING TO SNOW SHOWERS OVERNIGHT
AS COLD AIR FLOODS BACK INTO THE REGION.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
ON MONDAY...UPSLOPE FLOW AND THE LAKE EFFECT PLUME OFF OF LAKE
ONTARIO WILL GENERATE A FEW SNOW SHOWERS OVER THE HIGHER TERRAIN
AS WELL AS THE CONNECTICUT VALLEY. ELSEWHERE...EXPECT PARTLY SUNNY
SKIES WITH SCATTERED FLURRIES. IT'LL BE A BLUSTERY AND COOL DAY
WITH HIGHS FROM THE UPPER 20S TO MID 30S.

QUIET MONDAY NIGHT AS A WEAK RIDGE CRESTS ACROSS THE AREA. LOWS
WILL RANGE FROM THE SINGLE NUMBERS IN THE MOUNTAINS TO THE TEENS
ELSEWHERE.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
CONFIDENCE IS GROWING IN AT LEAST A MODERATE IMPACT SNWFL EVENT
FOR PARTS OF THE AREA LATE TUE INTO WED.

AS MENTIONED IN PREVIOUS DISCUSSIONS...A POTENT S/WV TROF WILL
CROSS THE NORTHEAST EARLY IN THE EXTENDED. THE TROF RACING THRU
THE GREAT LAKES WILL BECOME NEGATIVELY TILTED CROSSING NEW
ENGLAND...LEADING TO EXPLOSIVE STRENGTHENING OF LOW PRES IN THE
GULF OF ME. THE TROF PASSAGE ITSELF WILL LIKELY BRING WIDESPREAD
SN SHOWERS TO THE AREA. THE RAPID DEVELOPMENT OF SFC LOW PRES
COULD BRING SIGNIFICANT IMPACTS TO PARTS OF THE FORECAST AREA.

AS UPPER TROF AXIS ALIGNS NW TO SE...THE SFC MAY TAKE ON A BIT OF
AN INVERTED TROF LOOK NW OF DEVELOPING LOW PRES. BOUNDARY LAYER
WINDS ARE FORECAST TO BE ONSHORE...TRANSPORTING MOISTURE TOWARDS
THE COAST. THIS RELATIVELY HIGH THETA-E AIR BEING DRAGGED NWD
HELPS DESTABILIZE THE LOW LEVELS. THEN AS MID LEVEL LIFT INCREASES
WITH DEEPENING LOW PRES...THE COMBINATION OF INGREDIENTS COULD
LEAD TO A SHORT DURATION...FOCUSED...INTENSE SNWFL RATE EVENT. ALL
GLOBAL MODELS HAVE TRENDED TOWARDS A CONCENTRATED BAND OF PRECIP
LIFTING NE ALONG THE COAST...THOUGH THEY DIFFER ON WHERE IT FORMS.
FOR NOW ANYWHERE ALONG OUR COAST SHOULD KEEP AN EYE ON THE
FORECAST...BUT MOST LIKELY DEVELOPMENT WOULD BE FROM PWM ON NEWD.
HAVE INCREASED POP TO CATEGORICAL IN THESE AREAS...AND INCREASED
QPF AND AS A RESULT OF THAT SNWFL AMOUNTS. GIVEN THE HIGH IMPACT
WX TODAY...NO HEADLINES ARE PLANNED AT THIS TIME BUT A WINTER
STORM WATCH IS A POSSIBILITY IN FUTURE FORECAST UPDATES. BOUNDARY
LAYER MAY WARM A LITTLE TOO MUCH NEAR THE IMMEDIATE COAST...SO
TOTALS ARE SLIGHTLY LOWER THERE. GIVEN THE STRENGTH OF DYNAMICS
ALOFT...THIS TYPE OF SOLUTION GUIDANCE IS SHOWING SEEMS ENTIRELY
PLAUSIBLE AND REASONABLE.

STRONG CAA AND GUSTY WLY FLOW FOLLOW IN ITS WAKE LATE WED. UPSLOPE
SN SHOWERS WILL LINGER IN THE MTNS. BEYOND MIDWEEK THE PATTERN
REMAINS IN PLACE...WITH A WRN CONUS RIDGE...ERN TROF...AND ACTIVE
SUBTROPICAL JET. WITH SPLIT FLOW AND PIECES OF POLAR VORTEX ENERGY
PINWHEELING ACROSS THE NRN TIER...MODEL GUIDANCE IS WAFFLING QUITE
A BIT RUN TO RUN. THE MORAL OF THE STORY IS THAT AS THE S/WV TROFS
CROSS THE AREA SN SHOWERS WILL BE MORE LIKELY...BUT THERE REMAINS
CHANCES THAT PHASING INTO A STRONGER STORM SYSTEM OR TWO OCCURS
AND BRINGS A MORE WIDESPREAD PRECIP EVENT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...IFR OR LOWER CIGS/VSBYS ARE EXPECTED INTO THIS
EVENING AS LOW PRESSURE AFFECTS THE REGION WITH FOG...LOW
CLOUDS...AND HEAVY RAIN. SOUTHEASTERLY WINDS WILL INCREASE THROUGH
EARLY EVENING...POTENTIALLY GUSTING UPWARDS OF 45 KT ON THE
COAST. LLWS WILL BE AN ISSUE AS WELL WITH A SOUTHEASTERLY LOW
LEVEL JET INCREASING TO NEARLY 65 KT AT 1 TO 2 KFT. WINDS
DIMINISH TONIGHT AND LOW CIGS/VSBYS IMPROVE THIS EVENING AND
OVERNIGHT. VFR CONDITIONS ARE EXPECTED MONDAY WITH GUSTY WESTERLY
WINDS.

LONG TERM...VFR TO BEGIN THE PERIOD GIVES WAY TO DETERIORATING
CONDITIONS AS LOW PRES MOVES IN FROM THE W. LOW PRES RAPIDLY
STRENGTHENS WHEN REACHING THE GULF OF ME...AND WIDESPREAD SNWFL IS
EXPECTED. IFR OR LOWER CONDITIONS ARE POSSIBLE...AND SNWFL COULD
BE HEAVY AT TIMES FOR COASTAL ME TERMINALS. WLY WINDS AROUND 25
KTS ARE EXPECTED WED...WITH IMPROVING CONDITIONS THRU THE DAY.
EXCEPTION WILL BE HIE...WHERE UPSLOPE SHSN CONTINUE THRU MIDWEEK.

&&

.MARINE...
SHORT TERM...STORM WARNINGS REMAIN IN EFFECT FOR WIND GUSTS AS
HIGH AS 55 KT AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO SW
BEHIND THE FRONT AND DIMINISH TO GALES FOR THE BALANCE OF THE
NIGHT AND MONDAY...GRADUALLY DIMINISHING TO SMALL CRAFT MONDAY
NIGHT.

LONG TERM...RAPIDLY DEEPENING LOW PRES LATE TUE WILL BRING AN
EXTENDED PERIOD OF HEADLINES TO THE WATERS. SCA CONDITIONS WILL
DOMINATE THRU THE PERIOD. GALE FORCE CONDITIONS LOOK PROBABLE ON
THE OUTER WATERS...BEHIND DEPARTING LOW PRES ON WED.

&&

.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT. EXPECT 1 TO 2 INCHES OF RAIN OVER
THE REGION. THE EAST AND SOUTHEAST FACING HIGHER TERRAIN WILL
LIKELY RECEIVE AS MUCH AS 3 INCHES...WHILE DOWNSLOPING OCCURS IN
THE CONNECTICUT RIVER VALLEY WITH CORRESPONDINGLY LOWER AMOUNTS.
SOME SNOW MELT EXPECTED AS WELL. RIVERS WILL BE ON THE RISE DURING
THIS PERIOD AND A FEW COULD REACH BANKFULL. SOME LOCALIZED URBAN
AND DRAINAGE FLOODING IS ALSO POSSIBLE THROUGH THIS EVENING
BECAUSE OF THE FROZEN GROUND.

&&

.TIDES/COASTAL FLOODING...
NART MATRICES SUGGEST EROSION AND SPLASH-OVER CAN BE EXPECTED FOR
THE LATE EVENING TIDE ALONG THE COAST OF MAINE AND NEW HAMPSHIRE.
A STATEMENT HAS BEEN ISSUED TO ADDRESS THIS. HOWEVER...THE HIGHEST
WINDS AND LARGEST WAVES SHOULD ARRIVE BEFORE THIS HIGH TIDE.
THEREFORE...COASTAL FLOODING (INUNDATION) IS NOT EXPECTED AT THIS
TIME. LOW LYING AREAS BEHIND DUNE SYSTEMS SUCH AS CAMP ELLIS IN
SACO MAY SEE SOME MINOR POOLING OF WATER DUE TO WAVE ACTION OVER
THE DUNES SYSTEMS AND BARRIERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 1 AM EST MONDAY FOR MEZ012>014-019>022.
     WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR MEZ018>021-023-
     024.
     HIGH WIND WARNING UNTIL 8 PM EST THIS EVENING FOR MEZ022-
     025>028.
NH...FLOOD WATCH UNTIL 1 AM EST MONDAY FOR NHZ002>009.
     WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR NHZ010-013-014.
MARINE...STORM WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ150>154.

&&

SCHWIBS/LEGRO
Hazardous weather outlook, Jan 10, 3:57 PM EST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
357 PM EST SUN JAN 10 2016

MEZ025>028-112100-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
357 PM EST SUN JAN 10 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR SIGNIFICANT ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ024-112100-
COASTAL CUMBERLAND-
357 PM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAINFALL IS LIKELY AS WELL TODAY...AND MAY BRING SOME URBAN
AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR MODERATE ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ008-009-112100-
NORTHERN FRANKLIN-CENTRAL SOMERSET-
357 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN IS EXPEXTED TO CONTINUE ALONG WITH A PERIOD OF GUSTY
WINDS INTO THE EARLY EVENING. LOCALIZED URBAN AND SMALL STREAM
FLOODING IS POSSIBLE DUE TO THE HEAVY RAIN. ISOLATED POWER
OUTAGES WILL BE POSSIBLE DUE TO WIND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR MODERATE ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ019>021-112100-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
357 PM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR MODERATE ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ022-112100-
INTERIOR WALDO-
357 PM EST SUN JAN 10 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR SIGNIFICANT ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ012>014-112100-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
357 PM EST SUN JAN 10 2016

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR MODERATE ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ007-NHZ001-011-012-015-112100-
NORTHERN OXFORD-NORTHERN COOS-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
357 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...NORTHERN NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN IS EXPEXTED TO CONTINUE ALONG WITH A PERIOD OF GUSTY
WINDS INTO THE EARLY EVENING. LOCALIZED URBAN AND SMALL STREAM
FLOODING IS POSSIBLE DUE TO THE HEAVY RAIN. ISOLATED POWER
OUTAGES WILL BE POSSIBLE DUE TO WIND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ018-023-NHZ010-013-014-112100-
INTERIOR YORK-COASTAL YORK-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
357 PM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAINFALL IS LIKELY AS WELL...AND MAY BRING SOME URBAN AND
SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ002>009-112100-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
357 PM EST SUN JAN 10 2016

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-112100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
357 PM EST SUN JAN 10 2016

...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALES WILL BE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

In the hours before

Local storm report, Jan 10, 4:27 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     NON-TSTM WND DMG AUBURN                  44.10N  70.23W
01/10/2016                   ANDROSCOGGIN       ME   TRAINED SPOTTER

            TREE DOWN ON AN APARTMENT BUILDING ON WING STREET.

&&

EVENT NUMBER GYX1600020

TFH
Local storm report, Jan 10, 4:57 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
457 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     NON-TSTM WND DMG NORTH YARMOUTH          43.84N  70.22W
01/10/2016                   CUMBERLAND         ME   NWS EMPLOYEE

            PINE TREE DOWN ON NORTH BOUND LANE OF RT 231 NEAR
            THUNDER ROAD.

&&

EVENT NUMBER GYX1600021

TFH
Local storm report, Jan 10, 5:04 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
504 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     NON-TSTM WND DMG PHIPPSBURG              43.82N  69.82W
01/10/2016                   SAGADAHOC          ME   SOCIAL MEDIA

            TREES AND POWER LINES DOWN ON POPHAM RD.

&&

EVENT NUMBER GYX1600022

CEMPA
Local storm report, Jan 10, 6:18 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
618 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG POWNAL                  43.87N  70.18W
01/10/2016                   CUMBERLAND         ME   NWS EMPLOYEE

            LARGE LIMBS DOWN ON HODSDON RD NEAR YARMOUTH TOWN LINE.

&&

EVENT NUMBER GYX1600023

CEMPA
Special weather statement, Jan 10, 6:53 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EST SUN JAN 10 2016

NHZ002>010-013-110100-
SOUTHERN CARROLL NH-MERRIMACK NH-SOUTHERN COOS NH-
INTERIOR ROCKINGHAM NH-NORTHERN CARROLL NH-SOUTHERN GRAFTON NH-
NORTHERN GRAFTON NH-STRAFFORD NH-SULLIVAN NH-BELKNAP NH-
653 PM EST SUN JAN 10 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 800 PM EST

* AT 649 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A LINE OF SHOWERS...WITH SOME EMBEDDED
  THUNDER...EXTENDING FROM WHITEFIELD TO SUNAPEE...MOVING TO THE
  NORTHEAST AT 40 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

* THESE STORMS WILL TRACK ACROSS CENTRAL AND NORTHERN NEW HAMPSHIRE
  THROUGH 8 PM.

LAT...LON 4408 7203 4418 7206 4463 7108 4322 7100
      4318 7189 4406 7207
TIME...MOT...LOC 2345Z 227DEG 39KT 4413 7202 4319 7173

CEMPA

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:25 PM ESTRiver Flood WarningGYXCumberland16 hr
Jan 10, 8:16 PM ESTRiver Flood WarningGYXSomerset34 hr
Jan 10, 8:16 PM ESTRiver Flood WarningGYXKennebec29 hr
Jan 10, 8:28 PM ESTSpecial Weather StatementGYXFranklin47 min
Jan 10, 10:22 PM ESTGale WarningGYX23 hr
Jan 10, 10:22 PM ESTSmall Craft AdvisoryGYX23 hr
Jan 11, 3:20 AM ESTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 3 more24 hr
Jan 11, 3:50 PM ESTWinter Storm WarningGYXAndroscoggin, Franklin, Kennebec, Somerset, Waldo39 hr

Nearby

River Flood Warnings in Maine, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.